Tylenol Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains. From the number 1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength pain reliever has an excellent safety profile and can be used by adults and children 12 years and older.

Tylenol Acetaminophen, Extra Strength, 500 mg, for Adults, Caplets, 225 Each

$18.99$0.08 each

Description

Tylenol Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains. From the number 1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due t...View Full Desciption

Ingredients

In Each Caplet: Active Ingredients: Acetaminophen (500 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax (Contains One or More of These Ingredients), Corn Starch (Contains One or More of These Ingredients), FD&C Red 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Modified Starch (Contains One or More of These Ingredients), Polyethylene Glycol (Contains One or More of these Ingredients), Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide.
Product Number: 00300450444271

Description

Tylenol Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains. From the number 1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due t...View Full Desciption
Product Number: 00300450444271